What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Mar 12, 9:40 AM EST, 15 minutes earlier.
Area forecast discussion, Mar 12, 9:40 AM EST, 15 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
940 AM EST Sat Mar 12 2022
.SYNOPSIS...
A strong cold front pushes off the coast today, with Canadian
high pressure building into the area tonight and Sunday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 930 AM EST Saturday...
Winter in the NW and summer in the se this morn. Current 32 and
snowing in LKU while it is 69 in EDE with TSTMS arnd along with
a TOR watch. This all thanks to the arctic cold front that will
push offshore over the next few hrs. But before that, will cont
to monitor the convection across sern VA/ne NC along the cold
front. TOR watch goes thru 18Z but expecting most of the convection
will push offshore by noon. Radar showing pcpn beginning to break
up and become lighter to the west but high res data conts to point
to addntl pcpn filling back in erly this aftrn due to the upr lvl
systm pushing across the area. NW winds already gusting to near
40 mph behind the front as strong CAA sends temps plunging into
the 30s this aftrn. Will cont the winter weather advsry for nwrn
most zones as sfc obs/web cams showing some mdt wet snow starting
to stick everywhere, even the roads. Expect the steadiest/heaviest
pcpn over the next few hrs with pcpn becoming more showery
(snow or mixed rain/snow shwrs) this aftrn.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
As of 415 AM EST Saturday...
Rapid drying and clearing is expected behind the system tonight,
although there could be a few bands of light snow or flurries
near the coast in the evening. Widespread low temperatures in
the mid/upper teens across central VA and inland areas of NE NC,
with low to mid 20s elsewhere. Wind chill values will drop into
the low teens to upper single digits Saturday night into Sunday
morning.
Surface high pressure Gulf coast Sunday slowly pushes offshore
into Sunday evening, setting the stage for a gradual moderating
trend that will continue into the first half of the week ahead.
This will be slow in coming after a cold start on Sunday, with
high temps only in the mid-upper 40s to lower 50s well inland,
despite plenty of sunshine on the first day of EDT. Clear and
not quite as cold Sunday night with lows in the 20s to mid 30s
SE coast. The high slides farther offshore Monday with the
warming trend continuing. Forecast highs range from the
50s/around 60F along the coast Monday, to the lower 60s inland
under a partly sunny sky.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 415 AM EST Saturday...
High pressure over the region and southwesterly flow will
continue the warming trend on Tues, starting out with temps in
the 40s Tues morning and warming to the upper 60s (low 60s on
eastern shore). Rain chances return and briefly interrupt the
moderating temps trend Wed-Thurs, as a closed low originating
near the Gulf Coast tracks NE toward the East Coast just south
of us. Rain chances increase in the southern portion of the CWA
through the day Wed, with chance PoPs limited south of Richmond.
Chance Pops extend over the whole forecast area Wed night, with
highest PoPs in the SE (40-55%). Rain chances diminish from W-E
as the low tracks offshore. The position of the low combined
with high pressure to our north will result in easterly flow and
suppress max temps Wed-Thurs. Temps will cool slightly but will
still be in the mid- upper 60s. However, with lows in the mid-
40s Wed morning and upper 40s-low 50s Thurs morning.
We will be between low pressure systems on Friday, resulting in
warm and dry weather as transient high pressure and southerly
flow briefly return. Lows Friday morning will be in the upper
40s- low 50s with highs in the mid-70s for most and upper 60s
near the coast and on the eastern shore. An upper level low
approaches the East Coast Friday evening, increasing rain
chances Friday night.
&&
.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
As of 640 AM EST Saturday...
Rapidly changing conditions expected across the area over the
next 12 hours as a powerful systm crosses the area. First, IFR
conditions in rain/fog will give way to nmrs tstrms before 16Z
as low pres deepens ahead of an arctic cold front. Have either
started the prd with tstms or have a TEMPO over the next svrl
hrs, especially across sern VA/ne NC where the wx has yet to
occur. Next will be a wind shift to the NNW along with strong
gusty winds btwn 30-40 kts from late morning thru the evening.
Third, will be a prd of mixed pcpn (rain/snow) behind the front
this aftrn as temps plunged from the 50s this morning to the 30s
this aftrn on strong CAA.
Expect improving conditions this eve (return to VFR) as high
pres pushes all this out to sea. However, the gusty NNW winds
will cont tonite, especially along the coast.
OUTLOOK...
Dry with VFR conditons expected tonight through Tuesday as high
pres builds across the area and then slides offshore. Low pres
moving S of the area will bring a chance of showers by Wed.
&&
.MARINE...
As of 220 AM EST Saturday...
SSE winds starting out AOB 15 kt w/ a cold front crossing the mtns.
Lo pres will be tracking NE INVOF that front as it pushes closer
to the local waters this morning. A bit of an increase of SSW
winds ahead of that front/lo pres mainly to 15-25 kt (though
ISOLD convection may be accompanied by brief higher gusts on
sound/ocean S of Cape Charles VA). The main wind increase
occurs after 13-16Z/12 w/-post cold front. Strong CAA follows
the front resulting in quick wind shift to NW and sharp increase
in speeds to 25-35 kt w/ gusts to 40-45 kt. Will mention brief
gusts AOA 50 kt on the bay/ocean. Strong NW winds to continue
into tonight before beginning to wane after midnight/late.
Keeping GLW but again there is some concern for gusts AOA 50 kt
(occasionally) as wind probs do have 20-40% for those speeds
this afternoon/early evening. Waves in the bay will build to
4-6 ft and seas 6-10 ft by late today and for tonight.
High pressure will quickly move over the local waters (Sun) w/
winds ramping down through Sun. SCA flags will likely be needed
for much of late tonight/Sun morning. Winds to quickly to from
WNW to SW Sun afternoon/Sun night. A period of SCAs (increased
SW winds) are possible Sun night (primarily on the bay). Hi pres
off the coast will lead to a period of SW winds and sub-SCA
conditions Mon-Tue.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Wind Advisory until 1 AM EST Sunday for MDZ021>025.
NC...Wind Advisory until 7 PM EST this evening for NCZ015>017-031-
032-102.
VA...Winter Weather Advisory until 3 PM EST this afternoon for
VAZ048-509.
Wind Advisory until 7 PM EST this evening for VAZ075>078-
084>086-090-093-095>098-520-522>525.
Wind Advisory until 1 AM EST Sunday for VAZ099-100.
MARINE...Gale Warning until 7 AM EDT Sunday for ANZ630>632-634-650-652-
654-656-658.
Gale Warning until midnight EST tonight for ANZ635>638.
Gale Warning until 1 AM EST Sunday for ANZ633.
&&
SYNOPSIS...MPR
NEAR TERM...MPR
SHORT TERM...AJZ/MPR
LONG TERM...AM
AVIATION...MPR
MARINE...ALBHazardous weather outlook, Mar 12, 5:04 AM EST, 4 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
504 AM EST Sat Mar 12 2022
NCZ012-VAZ060-065>068-079>083-087>089-092-512>519-521-131015-
Northampton-Prince Edward-Mecklenburg-Lunenburg-Nottoway-Amelia-
Brunswick-Dinwiddie-Prince George-Charles City-New Kent-Greensville-
Sussex-Surry-Southampton-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Western Essex-
504 AM EST Sat Mar 12 2022
This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, south central Virginia and
southeast Virginia.
.DAY ONE...Today and tonight.
A strong cold front will cross the area this morning. Strong north
to northwest winds behind the frontal passage will gust up to 40 mph
this afternoon into early evening. Additionally, rain will change to
snow later this morning with little to no accumulation expected.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ013-014-030-131015-
Hertford-Gates-Bertie-
504 AM EST Sat Mar 12 2022
This Hazardous Weather Outlook is for northeast North Carolina.
.DAY ONE...Today and tonight.
A few strong to severe thunderstorms will be possible along and
ahead of a cold front this morning. Damaging wind gusts are the main
threat in any thunderstorm.
Additionally, gusty southerly winds this morning will shift to the
northwest behind the cold frontal passage this afternoon. The
strongest winds will be out of the northwest this afternoon and
evening, with gusts up to 45 mph possible.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ021>025-VAZ099-100-131015-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Accomack-Northampton-
504 AM EST Sat Mar 12 2022
...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EST
SUNDAY...
This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Wind Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ075>078-084>086-090-093-520-522>525-131015-
Westmoreland-Richmond-Northumberland-Lancaster-Gloucester-Middlesex-
Mathews-James City-Isle of Wight-Eastern King and Queen-
Eastern Essex-York-Newport News-Hampton/Poquoson-
504 AM EST Sat Mar 12 2022
...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS
EVENING...
This Hazardous Weather Outlook is for east central Virginia,
eastern Virginia and southeast Virginia.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ061-062-064-069-510-511-131015-
Cumberland-Goochland-Caroline-Powhatan-Eastern Louisa-
Western Hanover-
504 AM EST Sat Mar 12 2022
This Hazardous Weather Outlook is for central Virginia and north
central Virginia.
.DAY ONE...Today and tonight.
A strong cold front will cross the area this morning. Strong north
to northwest winds behind the frontal passage will gust up to 40 mph
this afternoon into this evening. Additionally, rain will change to
snow with the potential for around one inch accumulation, mainly on
grassy and elevated surfaces.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ048-509-131015-
Fluvanna-Western Louisa-
504 AM EST Sat Mar 12 2022
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...
This Hazardous Weather Outlook is for central Virginia.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Additionally, a strong north to northwest wind behind the frontal
passage will gust up to 35 mph Saturday afternoon into Saturday
evening.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ015>017-031-032-102-VAZ095>098-131015-
Pasquotank-Camden-Western Currituck-Chowan-Perquimans-
Eastern Currituck-Norfolk/Portsmouth-Suffolk-Chesapeake-
Virginia Beach-
504 AM EST Sat Mar 12 2022
...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS
EVENING...
This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Additionally, a few strong to severe thunderstorms will be possible
along and ahead of a cold front this morning. Damaging wind gusts
are the main threat in any thunderstorm.
Gusty southerly winds this morning will shift to the northwest
behind the cold frontal passage this afternoon. The strongest winds
will be out of the northwest this afternoon and evening, with gusts
up to 50 mph possible.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 12, 7:54 AM EST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Wakefield VA
754 AM EST Sat Mar 12 2022
NCZ012-013-VAZ092-093-096-121345-
Hertford NC-Northampton NC-Isle of Wight VA-Southampton VA-
Suffolk VA-
754 AM EST Sat Mar 12 2022
...A strong thunderstorm will impact portions of northeastern
Northampton, northwestern Hertford, southwestern Isle of Wight, and
southeastern Southampton Counties, the City of Franklin and the
central City of Suffolk through 845 AM EST...
At 754 AM EST, Doppler radar was tracking a strong thunderstorm near
Conway, or near Boykins, moving northeast at 55 mph.
HAZARD...Wind gusts in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Murfreesboro around 800 AM EST.
Newsoms and Como around 805 AM EST.
Franklin and Hunterdale around 815 AM EST.
Holland and Carrsville around 825 AM EST.
Windsor around 830 AM EST.
Downtown Suffolk and Kings Fork around 835 AM EST.
Suffolk around 845 AM EST.
Other locations impacted by this storm include Vicksville, Suffolk
Airport, Wilroy, Sunbeam, Lees Mill, Creeksville, Riverdale, Kilby,
Walters and Branchville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 PM EST for northeastern
North Carolina...and southeastern Virginia.
&&
LAT...LON 3637 7733 3649 7740 3655 7734 3655 7730
3656 7731 3694 7689 3677 7646 3671 7647
3655 7688 3655 7692 3653 7692
TIME...MOT...LOC 1254Z 239DEG 49KT 3649 7724
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
ZimmermanSpecial weather statement, Mar 12, 8:22 AM EST, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Wakefield VA
822 AM EST Sat Mar 12 2022
VAZ093-096-523>525-121345-
Isle of Wight VA-Hampton/Poquoson VA-Newport News VA-Suffolk VA-
York VA-
822 AM EST Sat Mar 12 2022
...Strong thunderstorms will impact portions of central Isle of
Wight, and southeastern York Counties, the City of Poquoson, the
northeastern City of Suffolk, the City of Hampton and the City of
Newport News through 845 AM EST...
At 821 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Tabb to near Isle Of Wight. Movement was
northeast at 60 mph.
HAZARD...Wind gusts in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Hampton, Langley AFB, Seaford, Patrick Henry Field, Tabb and
Beaconsdale around 825 AM EST.
Rescue around 830 AM EST.
Christopher Newport University and Suffolk around 835 AM EST.
Northampton around 840 AM EST.
Hampton University, Buckroe Beach, Fort Monroe and Grand View
around 845 AM EST.
Other locations impacted by these storms include Fox Hill,
Carrollton, Phoebus, Langley View, Longview, Benns Church, Oriana,
Wills Corner, Bethel Church and Hilton Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 PM EST for southeastern
Virginia.
&&
LAT...LON 3700 7626 3698 7633 3694 7636 3692 7638
3692 7639 3691 7639 3689 7645 3681 7661
3689 7681 3722 7646 3724 7635 3721 7635
3715 7626 3709 7623
TIME...MOT...LOC 1321Z 241DEG 54KT 3709 7642 3686 7668
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
ZimmermanSpecial weather statement, Mar 12, 8:27 AM EST, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Wakefield VA
827 AM EST Sat Mar 12 2022
NCZ013-014-VAZ092-093-095>097-121415-
Hertford NC-Gates NC-Isle of Wight VA-Norfolk/Portsmouth VA-
Southampton VA-Suffolk VA-Chesapeake VA-
827 AM EST Sat Mar 12 2022
...A strong thunderstorm will impact portions of northwestern
Hertford, northwestern Gates, southeastern Isle of Wight, and
southeastern Southampton Counties, the western City of Chesapeake,
the southwestern City of Portsmouth and the City of Suffolk through
915 AM EST...
At 827 AM EST, Doppler radar was tracking a strong thunderstorm near
Murfreesboro, moving northeast at 60 mph.
HAZARD...Wind gusts in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Gates and Roduco around 840 AM EST.
Holland around 845 AM EST.
Whaleyville around 850 AM EST.
Downtown Suffolk around 855 AM EST.
Bowers Hill and Driver around 905 AM EST.
Deep Creek, Churchland, Chesapeake and Western Branch around 910
AM EST.
Other locations impacted by this storm include Chowan Beach, Topsy,
Suffolk Airport, Huntersville, Mapleton, Buckland, Dort, Chuckatuck,
Wilroy and Bartonsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 PM EST for northeastern
North Carolina...and southeastern Virginia.
&&
LAT...LON 3641 7715 3644 7713 3646 7714 3648 7710
3647 7708 3648 7707 3650 7707 3650 7709
3652 7709 3652 7711 3698 7646 3662 7626
3655 7648 3655 7654 3654 7652 3635 7710
TIME...MOT...LOC 1327Z 241DEG 54KT 3646 7704
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
ZimmermanSpecial weather statement, Mar 12, 8:51 AM EST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Wakefield VA
851 AM EST Sat Mar 12 2022
NCZ012>014-030-031-121430-
Hertford NC-Northampton NC-Bertie NC-Gates NC-Chowan NC-
851 AM EST Sat Mar 12 2022
...Strong thunderstorms will impact portions of Bertie, southeastern
Northampton, Hertford, Gates and northwestern Chowan Counties through
930 AM EST...
At 851 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Woodland to near Tarboro. Movement was
northeast at 60 mph.
HAZARD...Wind gusts in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Aulander around 855 AM EST.
Ahoskie and Cofield around 900 AM EST.
Winton around 905 AM EST.
Gatesville, Lewiston Woodville and Roduco around 910 AM EST.
Corapeake around 920 AM EST.
Powellsville around 925 AM EST.
Colerain and Harrellsville around 930 AM EST.
Other locations impacted by these storms include Goose Pond,
Eagletown, Whites Crossroads, Tunis, Gliden, Kelford, Earleys,
Menola, Newsome Store and Savage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 PM EST for northeastern
North Carolina.
&&
LAT...LON 3589 7702 3594 7704 3593 7709 3594 7713
3593 7719 3601 7721 3606 7732 3609 7731
3611 7723 3616 7726 3617 7731 3619 7733
3634 7724 3655 7660 3655 7654 3651 7649
3646 7649 3590 7693 3587 7704
TIME...MOT...LOC 1351Z 235DEG 58KT 3630 7713 3589 7746
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
ZimmermanSpecial weather statement, Mar 12, 8:55 AM EST, 1 hour before
Special Weather Statement
National Weather Service Wakefield VA
855 AM EST Sat Mar 12 2022
VAZ095>098-121430-
Norfolk/Portsmouth VA-Suffolk VA-Virginia Beach VA-Chesapeake VA-
855 AM EST Sat Mar 12 2022
...A strong thunderstorm will impact portions of , the City of
Norfolk, the northwestern City of Chesapeake, the City of Portsmouth,
the northeastern City of Suffolk and the northwestern City of
Virginia Beach through 930 AM EST...
At 855 AM EST, Doppler radar was tracking a strong thunderstorm over
Bowers Hill, or near Churchland, moving northeast at 60 mph.
HAZARD...Wind gusts in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Churchland and Cradock around 900 AM EST.
Old Dominion University, Downtown Norfolk, Downtown Portsmouth,
Norfolk State University, Regent University, Portsmouth, Ghent and
Norfolk NAS around 905 AM EST.
Ocean View, Virginia Wesleyan University, Kempsville, Norfolk,
Norfolk International and Norview around 910 AM EST.
Virginia Beach around 920 AM EST.
Other locations impacted by this storm include Greenbrier, South
Norfolk, Bayside, Wilroy, Portlock, Wards Corner, Princess Anne
Plaza, Huntersville, Deanes and North Virginia Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 PM EST for southeastern
Virginia.
&&
LAT...LON 3667 7648 3682 7662 3701 7625 3699 7625
3697 7621 3695 7610 3696 7605 3691 7594
3689 7594
TIME...MOT...LOC 1355Z 236DEG 57KT 3679 7646
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
ZimmermanSpecial weather statement, Mar 12, 9:53 AM EST, 2 minutes before
Special Weather Statement
National Weather Service Wakefield VA
953 AM EST Sat Mar 12 2022
NCZ015>017-032-102-121530-
Eastern Currituck NC-Pasquotank NC-Camden NC-Perquimans NC-
Western Currituck NC-
953 AM EST Sat Mar 12 2022
...Strong thunderstorms will impact portions of southeastern Camden,
southeastern Pasquotank and southeastern Currituck Counties through
1030 AM EST...
At 952 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Shiloh to Columbia. Movement was northeast
at 60 mph.
HAZARD...Wind gusts in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Shiloh and Old Trap around 1000 AM EST.
Corolla around 1010 AM EST.
Point Harbor around 1020 AM EST.
Other locations impacted by these storms include Bob White Fork,
Poplar Branch, Spot, Aydlett, Listers Corner, Glen Cove, Harbinger,
Jarvisburg, Coinjock and Frog Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 PM EST for northeastern
North Carolina.
&&
LAT...LON 3614 7587 3617 7591 3618 7600 3614 7600
3615 7606 3614 7610 3613 7611 3612 7617
3611 7619 3613 7623 3630 7618 3641 7579
3622 7574 3622 7577 3620 7576 3619 7579
3609 7575 3608 7579 3607 7580
TIME...MOT...LOC 1452Z 246DEG 51KT 3630 7610 3591 7623
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
Zimmerman